# SDR USAA2012030500017

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 62,087 hours, 41,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LENS COVER FOR EXIT SIGN AT ROW 12 WAS BROKEN.  MAINTENANCE REPLACED CRACKED COVER.  CHECKS OK AT ROW 12 LEFT SIDE.
